# SDR SWAA2023020698832

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 50,502 hours, 30,285 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: NOTREPORTED
- Condition: Faulty
- Location: Zn 400
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, X
- Precautionary procedure: A, E

## Discrepancy

#2 ENG COMP STALL<[01] SEE FOUND FAULTS TTG8Q00HMT8Y TTG8Q00HMT1Q TTG8Q00FTQP7 TTG8Q00CYJR7 TTG8Q00HMYNQ TTG8Q00HN801 FOR CORRECTIVE ACTIONS ALSO PERFORMED FIM TASK 71-05 TASK 805 AND AMM 71-00-00-210-801-F00
